FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Recovery Club

New meds making me feel sick

New meds making me feel sick

OMG these new meds are making me feel so sick.

Since July when i was last in hospital i have changed meds and gone up and strength, then down a strength, then up double strength. Last week my psych decided to change meds again but not in hospital. He had me on the old one (reduced strength) plus taking my new one all at the same time. I have had no 'wash out period' at all this time.

Today is my second day on my new meds and I am feeling so sick. Worse than before. The nausea is horrible, the headaches still there and the woozy giddy feeling is yuk.

I struggle at work today. I have just made a cup of tea to help and my daughter found some peppermint oil which i have just put on my stomach and behind my ears (as per google!!!)

Gosh i wish there was something else i could do. I can't speak to my GP or psych as they are both finished for the day.

Not doing great 😞

114 replies

51 - 60 of 114
1...567...12

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay 💐

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. they're just thoughts, the feelings are strong, I think because of a he abandonment issues you are facing, all bumping into old ones. It hurts and its frightening. Shrinks are just human. most of them burned out. Use him (for the bit he is useful for), like he uses you (to earn a buck).Yea it would be nice if they 'cared' but most of them are burned out working a broken system, its not all you. Only God can accept me, and, love me and care for me the way I need. You still have people in your life who need your love - put your mind on the good things if you can. Peace & Love will guide you, deep breaths. oxox

In response to: New meds making me feel sick

Re: New meds making me feel sick

Hi @Former-Member
No still same psych. But seeing a new psychologist in November.
I'm still angry this morning. I think I will write down what happened yesterday and how I feel and show him at next session.

In response to: New meds making me feel sick

Re: New meds making me feel sick

Thanks @Former-Member
Yeah you're right psychs can make mistakes too. You know what really annoys me about him is when I am talking to him he starts yawning. I really hate that because it comes across that he isn't paying attention. Or that he's bored.
Still angry this morning

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

I think that would make anyone angry @BlueBay .....

Good morning .... ☕️💜

I hope the anger passes today. Do you have enough happening to keep you distracted ?

Please let us know how you're going ....

💜🌷

In response to: New meds making me feel sick

Re: New meds making me feel sick

Morning @BlueBay. You working today or not back at work til tomorrow? I get my days mixed up sometimes.
Had to put my boy on the train for school camp this morning. At 7.30 - it was 3°.
Seriously - where is spring.
I nedc the spring sunshine and warmth. It helps with ny moods. Helps me focus on the beauty around me.
What are your plans for the day?

In response to: New meds making me feel sick

Re: New meds making me feel sick

Hi @BlueBay

I had a 2 hour consult with my new psychologist yesterday - and today I am wiped out - it seems lately I have been confronted by issues that have brought the past back - and yes - they are just memories and can't hurt me -

About you though - when you write psyche do you mean psychologist or psychiatrist - because I think you see both and that's a good idea - sometimes we have to talk things out with another person - I usually have to ring Life Line after a session with a psychologist

I am wondering if it is ethical for one psyche to talk to another psyche about you without your written permission - when I talk to a psychologist I assume it is confidential - I guess I am not all that concerned about what anyone would repeat as long it was not my family - and colleagues to chat with each other I guess - but still - I would feel highly uncomfortable with that situation you described

Who knows why some people seem to get through life without major issues - but unfortunately it seems to me that some people just get one thing after another and that happens to you - and you have a lot of stuff happening - one thing after another.

I have enough right now - it would be exhausting to hate people as well - that would be too much - so I guess your burden is really heavy.

But you are travelling forward - you wrote "Anger is such a hard emotion" - you are right - it is - but it's not wrong - it just is - and it's what you do with it that counts

I needed to be angry for a long time in my life - I doubt I would have lasted the distance without my anger

We know you don't make things up - it seems my story is a long string of events hitched together - I know you are honest

Remember - those who matter don't mind and those who mind don't matter

Hugs

Decadian

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Hi @Decadian

When I say psych i mean psychiatrist. He is the one that admits me into hospital. And I am seeing a new psychologist in November.

I was actually talking to the pharmacist today about my session yesterday with my psych. She said I need to look for someone else and perhaps a female psych. I told her how he was yawning away while I was talking to him and to me that is plain rude. I felt that he wasn't interested in me or what i had to say.

I do know of a female psychiatrist but i have a feeling there is a long wait to see her, but i may call tomorrow and find out. And maybe even put my name on the waiting list.

Boy 2hr consult - that is huge. No wonder you are wiped out.

@Decadian i sometimes feel that i am on a roller coaster with my emotions, and yes including the anger. I feel that one minute i am okay and the next i am a raving lunatic!!! (well not quite)

i just feel scared that i will always be like this; that nothing will change. and that is scary.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Eek @BlueBay

Your psyche yawns - He YAWNS aaaaarrrrrrrkkkkkk

How rude!!!!!!!!!

I deleted what I felt like saying

Yes - I would be looking around for someone else -

I am so sorry - no wonder you are battling

Decadian

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Yeah @Decadian i wasn't sure if i had told you.

When he did it yesterday, I ended up sitting there and not talking. And when he asked me questions ie. 'how is work' all i would answer is a one word answer.

I understand that his job would be tiring, sitting and listening to his clients - but i am paying him a lot of money and it's only 1/2 hour session. So if he is tired then he needs to drink more coffee/water or go for a walk NOT yawn in front of me.

I think that is why i am still angry, it is so rude. OMG i am still angry - can you tell??

So do you see why i am struggling, it's not me making up stories or seeing attention (as he told me) oh and he was the one that told me that i had 'bled dry' my therapist of 5 yrs and that's why he is leaving me!!!

So maybe finding a new pysch and seeting a new psychologist soon will be the start of getting the right therapy for me.

ps. i can only imagine what you would have said but deleted ... i was probably saying the same thing!!!

51 - 60 of 114
1...567...12